# SDR IPXA2017041416115

- Difficulty date: April 13, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 71,400 hours, 14,269 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Buss
- Condition: Failed
- Location: Rt Emergency
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT EMERGENCY BUSS FAILED.  PERFORMED FIM 24-25-01-00. REPLACED THE SENSE RELAY R2-5157 IAW WDM 24-61-51. REPLACED RT EMERGENCY AC FEED RCCB B1-138 IAW MM24-50-01. REPLACED EPCU IAW MM 24-08-01. PERFORMED EPCU RTS TEST IAW MM 24-08-01 TEST PASSED. PERFORMED ENG RUN IAW MM: 71-00-00 USED 700 LBS. CGN4037 ZWEBE. ALL SATIS NO FAULTS.
